BibTeX record journals/tog/PaoluzziBCF93

download as .bib file

@article{DBLP:journals/tog/PaoluzziBCF93,
  author    = {Alberto Paoluzzi and
               Fausto Bernardini and
               Carlo Cattani and
               Vincenzo Ferrucci},
  title     = {Dimension-Independent Modeling with Simplicial Complexes},
  journal   = {{ACM} Trans. Graph.},
  volume    = {12},
  number    = {1},
  pages     = {56--102},
  year      = {1993},
  url       = {https://doi.org/10.1145/169728.169719},
  doi       = {10.1145/169728.169719},
  timestamp = {Tue, 06 Nov 2018 12:51:24 +0100},
  biburl    = {https://dblp.org/rec/journals/tog/PaoluzziBCF93.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics